# SDR SWAA2023090585553

- Difficulty date: August 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST EVALUATE CRACK ON VAPOR BARRIER LH SIDE BSTA 663 2023-491653<[01] TOOL USED CALIPER: PN: 500-197-30 SN: B20189416; DUE DATE: 19-DEC-23.;[02] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 24-SEP-23.;[03] TOOL USED SCALE P/N: CL5000 S/N: AE-409561 DUE DATE: 06-JUL-23.;[04] TOOL USED: SCALE: P/N:CL5000 S/N: 8343110765 DUE DATE:20-FEB-24.;[05] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 22/JAN/24.;[06] TOOL USED UT EQUIPMENT P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 24-JAN-24;[07] REPAIRED VAPOR BARRIER LH SIDE BSTA 663. IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFF BELOW.;[08] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
